# SDR FDEA2020073011696

- Difficulty date: July 21, 2020
- Submitted: July 30, 2020
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 35,707 hours, 19,423 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53981372200
- Condition: Gouged
- Location: Frm 73
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE FRAME 73 RH AT LEVEL STR 21R ON UPPER FUSELAGE
